# SDR SWAA2020032442741

- Difficulty date: March 5, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  CORROSION ON ACB FLOOR RAIL, BS 727D+5, RBL 3 (AT STRAP ATTACH POINT) WL 156         REPAIRED FLOOR RAIL, B/S 727D+5 RBL 3 WL 156 IAW SRM 51-40-02-0G-0 PARAGRAPH 7D AND SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5 59900U 11MAR20
